Invertibility of nonautonomous linear difference operators in the space of bounded functions on $\mathbf Z$
Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 662-666
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_5_a6,
author = {V. E. Slyusarchuk},
title = {Invertibility of nonautonomous linear difference operators in the space of bounded functions on~$\mathbf Z$},
journal = {Matemati\v{c}eskie zametki},
pages = {662--666},
year = {1985},
volume = {37},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a6/}
}
TY - JOUR AU - V. E. Slyusarchuk TI - Invertibility of nonautonomous linear difference operators in the space of bounded functions on $\mathbf Z$ JO - Matematičeskie zametki PY - 1985 SP - 662 EP - 666 VL - 37 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a6/ LA - ru ID - MZM_1985_37_5_a6 ER -
V. E. Slyusarchuk. Invertibility of nonautonomous linear difference operators in the space of bounded functions on $\mathbf Z$. Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 662-666. http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a6/